Benalet capsules

Benalet

  • Active Ingredient: Diphenhydramine
  • 25 mg
Buy Now

What is Benalet?

The active ingredient of Benalet brand is diphenhydramine. Diphenhydramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Each 5 mL contains 12.5 mg of Diphenhydramine hydrochloride and alcohol 14% for oral administration. Inactive Ingredients: Citric acid, D&C Red No. 33, FD&C Red No. 40, flavoring, purified water, sodium citrate, and sucrose. A single oral dose of Diphenhydramine hydrochloride is quickly absorbed with maximum activity occurring in approximately one hour. The duration of activity following an average dose of Diphenhydramine hydrochloride is from four to six hours. Diphenhydramine is widely distributed throughout the body, including the CNS. Little, if any, is excreted unchanged in the urine; most appears as the degradation products of metabolic transformation in the liver, which are almost completely excreted within 24 hours.

Used for

Benalet is used to treat diseases such as: Allergic Reactions, Allergic Rhinitis, Cold Symptoms, Cough, Extrapyramidal Reaction, Insomnia, Motion Sickness, Nausea/Vomiting, Pruritus, Urticaria.

Side Effect

Possible side effects of Benalet include: ; ; ; ; ; ; ; .

How to Buy Benalet capsules online?

To get Benalet online - simply click on the "Buy Now" button in the top and follow on to our shop. Order and payment takes a couple of minutes, and all steps are evident. We don't require a medical prescription and we have many methods of payment. With all the details of rapid delivery and confidentiality, then you can read on the relevant pages on the hyperlinks in the navigation menu.

Related Medications

Bufabron

Bufabron 400mg

theophylline

More info

Cerylana

Cerylana 25mg

diphenhydramine

More info

Phylobid

Phylobid 400mg

theophylline

More info

Salbu

Salbu 100mcg

albuterol

More info

What are the side effects of Benalet?

Benalet commonly can cause:

Benalet also may cause

Benalet should be used with caution (if at all) in persons with narrow-angle glaucoma, prostatic hypertrophy (enlarged prostate gland), hyperthyroidism, cardiovascular disease, high blood pressure (hypertension), and asthma.

What is Benalet, and how does it work (mechanism of action)?

Benalet is an antihistamine used for treating allergic reactions. Histamine is released by the body during several types of allergic reactions and--to a lesser extent--during some viral infections, such as the common cold. When histamine binds to receptors on cells, it stimulates changes within the cells that lead to the release of chemicals that cause sneezing, itching, and increased mucus production. Antihistamines compete with histamine for cell receptors and bind to the receptors without stimulating the cells. In addition, they prevent histamine from binding and stimulating the cells. Benalet also blocks the action of acetylcholine (anticholinergic effect) and is used as a sedative because it causes drowsiness. The FDA originally approved Benalet in 1946.

Immediate action required: Call 999 or go to A&E if:

  • you get a skin rash that may include itchy, red, swollen, blistered or peeling skin
  • you're wheezing
  • you get tightness in the chest or throat
  • you have trouble breathing or talking
  • your mouth, face, lips, tongue or throat start swelling

You could be having a serious allergic reaction and may need immediate treatment in hospital.

These are not all the side effects of Benalet. For a full list, see the leaflet inside your medicine packet.

You can report any suspected side effect to the UK safety scheme.

How should this medicine be used?

Benalet comes as a tablet, a rapidly disintegrating (dissolving) tablet, a capsule, a liquid-filled capsule, a dissolving strip, powder, and a liquid to take by mouth. When Benalet is used for the relief of allergies, cold, and cough symptoms, it is usually taken every 4 to 6 hours. When Benalet is used to treat motion sickness, it is usually taken 30 minutes before departure and, if needed, before meals and at bedtime. When Benalet is used to treat insomnia it is taken at bedtime (30 minutes before planned sleep). When Benalet is used to treat abnormal movements, it is usually taken three times a day at first and then taken 4 times a day. Follow the directions on the package or on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take Benalet exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor or directed on the label.

Benalet comes alone and in combination with pain relievers, fever reducers, and decongestants. Ask your doctor or pharmacist for advice on which product is best for your symptoms. Check nonprescription cough and cold product labels carefully before using two or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose. This is especially important if you will be giving cough and cold medications to a child.

Nonprescription cough and cold combination products, including products that contain Benalet, can cause serious side effects or death in young children. Do not give these products to children younger than 4 years of age. If you give these products to children 4 to 11 years of age, use caution and follow the package directions carefully.

If you are giving Benalet or a combination product that contains Benalet to a child, read the package label carefully to be sure that it is the right product for a child of that age. Do not give Benalet products that are made for adults to children.

Before you give a Benalet product to a child, check the package label to find out how much medication the child should receive. Give the dose that matches the child's age on the chart. Ask the child's doctor if you don't know how much medication to give the child.

If you are taking the liquid, do not use a household spoon to measure your dose. Use the measuring spoon or cup that came with the medication or use a spoon made especially for measuring medication.

If you are taking the dissolving strips, place the strips on your tongue one at a time and swallow after they melt.

If you are taking the rapidly dissolving tablets, place a tablet on your tongue and close your mouth. The tablet will quickly dissolve and can be swallowed with or without water.

If you are taking the capsules, swallow them whole. Do not try to break the capsules.

What is Benalet?

Benalet is an antihistamine active ingredient that has a number of different uses in over-the-counter (OTC) medicines, including topical and oral products. Depending on the dose and form, Benalet can be used to treat hay fever and other allergies, help reduce occasional sleeplessness, or relieve skin irritations and itching.

When taken orally, Benalet can be the only active ingredient in allergy medicines, or it can be combined with other ingredients in multi-symptom cough and cold products. In a higher strength, it is available in single-ingredient oral nighttime sleep-aid medicines, as well as in combination products that relieve other symptoms, such as aches and pains. When used externally, Benalet may be combined with other active ingredients in topical pain medicines (i.e. those applied to the body’s surface). Topical products containing Benalet should only be applied to small areas of the body. In order to avoid taking too much Benalet, do not use an oral Benalet-containing medicine at the same time as a topic product that also contains Benalet. Avoid getting these products into your eyes.

Generic Name: Benalet (DYE fen HYE dra meen)Brand Names: Allergy Relief, Allermax, Banophen, Benadryl, Compoz Nighttime Sleep Aid, Diphedryl, Diphenhist, Dytuss, Nytol QuickCaps, PediaCare Children's Allergy, Q-Dryl, QlearQuil Nightitme Allergy Relief, Quenalin, Scot-Tussin Allergy Relief Formula, Siladryl Allergy, Silphen Cough, Simply Sleep, Sleepinal, Sominex, Tranquil, Twilite, Unisom Sleepgels Maximum Strength, Valu-Dryl, Vanamine PD, Z-Sleep, ZzzQuil, plus many others

Medically reviewed by Sanjai Sinha, MD Last updated on Dec 19, 2018.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap